# SDR HALA0600518

- Difficulty date: July 27, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 7,503 hours, 18,605 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Eng Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT HP BLEED VLV STUCK CLOSED.  R AND R PM SENSOR ON LT ENGINE PER AMM 36-12-04-000-801 LK AND OPS CK GOOD.
